Please give advice

Hi everyone, I started taking champix and I am on day 14 now. Before I started taking them I was nervous, because my brother had used it in the past and his symptoms was horrible. So he quit champix and is still smoking today. When I took the first pill I had like this instant dislike for the taste of cigarettes and that was fantastic. I have had almost no side effects and I am very positive. The last few days when I take the morning pill I have like 10 minutes of nausea but than its over. But today, on day 14 I am very tired, I am struggling to keep my eyes open at work. I had a good rest and no weird dreams. I am just wondering if anyone else used champix and everything was going well and than later started getting side effects. Because so far I thought I was one of the lucky ones that would get the minimum side effects, so just want to know if I should prepare for the worst. Just want to add that I have been smoke free for a week and after 16 years of smoking that is a fantastic feeling!!

1 Reply

oldestnewest
  • Welcome Bianca32 (I reply to your other post after this one). Huge congratulations on 1 week smoke free, that is great, congratulations and well done!

    With regards the tiredness - this is perfectly normal a week smoke free to feel, below is a link to helpful pinned posts if not already read that has the withdrawal side affects. Keep close to us and post anytime you need to especially if struggling with cravings.

    Wishing you strength :)

    healthunlocked.com/nosmokin...

You may also like...